BibTeX record journals/cagd/Lai91

download as .bib file

@article{DBLP:journals/cagd/Lai91,
  author    = {Ming{-}Jun Lai},
  title     = {A characterization theorem of multivariate splines in blossoming form},
  journal   = {Computer Aided Geometric Design},
  volume    = {8},
  number    = {6},
  pages     = {513--521},
  year      = {1991},
  url       = {https://doi.org/10.1016/0167-8396(91)90034-9},
  doi       = {10.1016/0167-8396(91)90034-9},
  timestamp = {Sat, 20 May 2017 00:22:55 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/cagd/Lai91},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics